# SDR CHQ00019

- Difficulty date: August 19, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 138
- Aircraft time: 27,293 hours, 29,969 cycles
- Engine: Ge CT75A2
- Engine time: 24,351 hours, 27,599 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLUCTUATIONS.
